Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


On the characters of unipotent representations of a semisimple $ p$-adic group

Authors: Ju-Lee Kim and George Lusztig
Journal: Represent. Theory 17 (2013), 426-441
MSC (2010): Primary 22E50, 20G05
Published electronically: August 2, 2013
MathSciNet review: 3084245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semisimple almost simple algebraic group defined and split over a nonarchimedean local field $ K$ and let $ V$ be a unipotent representation of $ G(K)$ (for example, an Iwahori-spherical representation). We calculate the character of $ V$ at compact very regular elements of $ G(K)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 20G05

Retrieve articles in all journals with MSC (2010): 22E50, 20G05

Additional Information

Ju-Lee Kim
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: julee@

George Lusztig
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: gyuri@

PII: S 1088-4165(2013)00439-9
Received by editor(s): December 12, 2012
Received by editor(s) in revised form: December 24, 2012, and March 6, 2013
Published electronically: August 2, 2013
Additional Notes: Both authors are supported in part by the National Science Foundation
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia